MathSciNet Relay Station
MathSciNet bibliographic data
MR390512 35L25 (58G15)
Chazarain, Jacques Opérateurs hyperboliques a caractéristiques de multiplicité constante. (French) Ann. Inst. Fourier (Grenoble) 24 (1974), no. 1, 173–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement